| Model Number |
TV-IL1428160-J |
| Medical Device Problem Code |
Lack of Effect (4065)
| Health Effect - Clinical Codes |
Aneurysm (1708); Clinical Endoleak (4843)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was implanted with the alto stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately four (4) years post initial procedure, during routine follow-up, the computed tomography angiogram (cta) showed aneurysm enlargement and a type 1b on endoleak coming from the left iliac artery with no seal from the flared ovation ix iliac limb.The physician elected to coil the patient's left internal iliac artery with (non-endologix) coils and implant two (2) ovation ix iliac extensions from the aortic body limb down into the left external iliac artery to create a seal to successfully resolve this event.The patient was reported as doing fine post this secondary procedure and was discharged home the next day.
Additional Manufacturer Narrative
The reported incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1b endoleak of the left common iliac artery, sac growth of 7mm and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of the complaint could not be determined.No procedure related harms were identified.The final patient status was discharged home on (b)(6) 2025.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation type codes: remove code 4118.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.